| Model Number |
2H7462 |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) clearlink secondary medication sets appeared foggy during patient infusion.One set was used with magnesium connected to a primary normal saline infusion, and the other set was used with an unspecified intravenous antibiotic.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).The evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.